Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 9 of 9 Posts

·
Registered
Joined
·
22 Posts
Discussion Starter · #1 ·
hey, it too began experiencing IBS just about the time I started on the Pill. Ihave horrible gas in my lower intestines,constipation, bloat, accompanied by backpain. Not only this, but I now am startingto believe the Pill has caused the formationof cellulite. Anyone else experince this?
 
G

·
When I read your post I was in shock. I suffer with IBS and it seemed to start right when I start on birth control pills. I had 3 doctors tell me that bcp's would not cause IBS or the sympotms I had from it, so I totally ignored them as being the culprit. I am now considering stopping them to see what happens, but I am suppose to be taking them for ovarian tumors, so I am not sure if that is a good idea or not. But thank you so much for bring the birth control issue up!!
 
G

·
When I read your post I was in shock. I suffer with IBS and it seemed to start right when I start on birth control pills. I had 3 doctors tell me that bcp's would not cause IBS or the sympotms I had from it, so I totally ignored them as being the culprit. I am now considering stopping them to see what happens, but I am suppose to be taking them for ovarian tumors, so I am not sure if that is a good idea or not. But thank you so much for bring the birth control issue up!!
 

·
Registered
Joined
·
40 Posts
all my ibs symptoms, too, started from birth contorl pills, switching to a lower dosage helped a lot! Unfortunately as an aftermath of a year of D, I now have C, hoping to one day regulate. By i def. developed ALL symptoms about 1 month after starting... coincidence??
 

·
Registered
Joined
·
40 Posts
all my ibs symptoms, too, started from birth contorl pills, switching to a lower dosage helped a lot! Unfortunately as an aftermath of a year of D, I now have C, hoping to one day regulate. By i def. developed ALL symptoms about 1 month after starting... coincidence??
 

·
Registered
Joined
·
1,994 Posts
I've been on the pill for over 10 years now, and my IBS has only been bad in the past year or so. I have found that taking my pill continuously has improved my IBS rather than make it worse. I know that some of my friends got nausea etc when they began taking their pills and it wasn't IBS, it was just their bodies getting used to the new hormones.
 

·
Registered
Joined
·
1,994 Posts
I've been on the pill for over 10 years now, and my IBS has only been bad in the past year or so. I have found that taking my pill continuously has improved my IBS rather than make it worse. I know that some of my friends got nausea etc when they began taking their pills and it wasn't IBS, it was just their bodies getting used to the new hormones.
 
1 - 9 of 9 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top